Identities analogous to Schröter's formulas with applications to modular relations

Bulkhali, N. A. S. (2013) Identities analogous to Schröter's formulas with applications to modular relations. Proceedings of the Jangjeon Mathematical Society, 16 (4). pp. 535-558.

Full text not available from this repository. (Request a copy)
Official URL: http://www.jangjeon.or.kr/etc/Search.html?division...

Abstract

Recently, C. Adiga and the author have derived general formulas to express the product of two theta functions as linear combinations of other products of theta functions. In this paper, we employ these formulas to establish new identities that are analogous to the famous Schröter's formulas. As applications of these formulas, we establish several new modular relations for Rogers-Ramanu-jan functions, Gollnitz-Gordon. septic, nonic and dodecic analogues of the Rogers-Ramanujan functions.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Arshiya Kousar
Date Deposited: 03 Oct 2019 06:09
Last Modified: 03 Oct 2019 06:09
URI: http://eprints.uni-mysore.ac.in/id/eprint/7932

Actions (login required)

View Item View Item